A maximal chain of principal ideals in the semigroup of binary relations on a finite set.
Semigroup forum, Tome 43 (1991) no. 3, pp. 63-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroups of binary relations, maximal chains of principal ideals, Boolean matrices, Fibonacci number
@article{SF_1991__43_3_135096,
author = {M. Breen},
title = {A maximal chain of principal ideals in the semigroup of binary relations on a finite set.},
journal = {Semigroup forum},
pages = {63--76},
year = {1991},
volume = {43},
number = {3},
zbl = {0727.20040},
url = {http://geodesic.mathdoc.fr/item/SF_1991__43_3_135096/}
}
M. Breen. A maximal chain of principal ideals in the semigroup of binary relations on a finite set.. Semigroup forum, Tome 43 (1991) no. 3, pp. 63-76. http://geodesic.mathdoc.fr/item/SF_1991__43_3_135096/